Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Suggest treatment for burning sensation during urination

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 4127 Questions
Question
I have burning when I urinate, Urinary tract infection was ruled out, all cultures came back normal. Tried a steroid cream no luck, Dr mentioned low estrogen, don't want to take estrogen what can I do to stop this, been suffering a month already.

Fri, 11 May 2018 in General Health
 
 
Answered by Dr. Prof. Kunal Saha 28 minutes later
Brief Answer:
Hormone deprivation likely cause. HRT should help.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. I would insist you to upload the urine routine microscopy result (which was possibly done along with the cultures). I am looking for the pus cell count. Your doctor is right in suggesting that low estrogen is a likely cause and that hormone replacement therapy (HRT) should help. Could you please mention why you do not want to take it (or apply as cremes)? Unless you opt for the treatment you would not be relieved.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for burning sensation during urination 13 hours later
Unfortunately, I'm nervous taking oestrogen due to side effects, specifically Cancer.
 
 
Answered by Dr. Prof. Kunal Saha 38 minutes later
Brief Answer:
Need not worry about side effects

Detailed Answer:
You need not worry about cancer, especially by exposure at this stage of life. In this case the risk reward ratio seems favorable.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor